Difference sets and polynomials of prime variables

Volume 138 / 2009

Hongze Li, Hao Pan Acta Arithmetica 138 (2009), 25-52 MSC: Primary 11P32; Secondary 05D99, 11P55. DOI: 10.4064/aa138-1-2

Authors

  • Hongze LiDepartment of Mathematics
    Shanghai Jiaotong University
    Shanghai 200240, P.R. China
    e-mail
  • Hao PanDepartment of Mathematics
    Nanjing University
    Nanjing 210093, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image